Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had a medical abortion, taking Misoprostol, having heavy bleeding, UPT negative. Is it normal?

Hello Doctor, i had a medical abortion taking misoprostol (12 tablets,set of four pills in an interval of 3 hours)this year on 30th january.after that i am still having bleeding & brown discharges.sometimes it is heavy sometimes light.most of the time it is this time i also took pregnancy test at home for 2 times & it came this normal to have bleeding till now.basically when i work more & have tension & stress i bleed.the bleeding is not much its like normal period.but other times i have only dark thick discharges.please doctor i need your help, i am tensed & i want to be free from this mental pressure.
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
hi and thanks for the query,
Misoprostol is recommended in early abortions especially during the first 8 weeks of pregnancy. Success rates when used properly approach 95%. There is however a small number of women who continue to bleed or have incomplete abortions despite misoprostol used. A clinical evaluation and at times at obsteric ultrasound might be useful in ascertaining the extend of the condition. Left not well managed could lead to persistent bleeding and even infections. I suggest you meet your gynecologist/obstetrician for a proper evaluation and management.
Thanks and best regards,
Luchuo, MD.
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor